# SDR DL76L071416

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 79,983 hours, 12,170 cycles
- Engine: Pwa PW4060
- Engine time: 63,068 hours, 9,540 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil Sys
- Part time: 63,068 hours, 9,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG LOOSING OIL QTY STEADY DROP DIVERTING TO LGW FOR REPAIRS.  OPENED LT ENG FOUND OIL RETURN LINE LEAKING AT TUBE ASSY SCAVENGE PUMP TO OIL FILTER P/N 59T347 IPC 79-21-05-05 ITEM 36 543778.  REPLACED TUBE ASSY RETURNED A/C TO NML, PERF ENG RUN/LEAK CHECK ALL OPS/IND NML.  A/C OK FOR SVC.
